@article{MZM_2003_73_6_a15,
author = {N. A. Sidorova},
title = {Brownian {Motion} on an {Embedded} {Manifold} as the {Limit} of {Brownian} {Motions} with {Reflection} in its {Tubular} {Neighborhood}},
journal = {Matemati\v{c}eskie zametki},
pages = {947--950},
year = {2003},
volume = {73},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_73_6_a15/}
}
TY - JOUR AU - N. A. Sidorova TI - Brownian Motion on an Embedded Manifold as the Limit of Brownian Motions with Reflection in its Tubular Neighborhood JO - Matematičeskie zametki PY - 2003 SP - 947 EP - 950 VL - 73 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_2003_73_6_a15/ LA - ru ID - MZM_2003_73_6_a15 ER -
N. A. Sidorova. Brownian Motion on an Embedded Manifold as the Limit of Brownian Motions with Reflection in its Tubular Neighborhood. Matematičeskie zametki, Tome 73 (2003) no. 6, pp. 947-950. http://geodesic.mathdoc.fr/item/MZM_2003_73_6_a15/
[1] Smolyanov O. G., Dokl. RAN, 345:4 (1995), 455–458 | MR | Zbl
[2] Smolyanov O. G., von Weizsäcker H., Wittich O., Stochastic processes, physics and geometry: New interplays, V. II. A volume in honor of Sergio Albeverio. Proceedings of the conference on infinite dimensional (stochastic) analysis and quantum physics (Leipzig, Germany, January 18–22, 1999), eds. F. Gesztesy et al., Amer. Math. Soc., Providence, RI, 2000, 589–602 | MR | Zbl
[3] Smolyanov O. G., Vaitszekker Kh. f., Vittikh O., Sidorova N. A., Dokl. RAN, 388:4 (2002), 458–464 | MR
[4] Driver B., A primer on Riemannian geometry and stochastic analysis on path spaces, http://www.ucsd.edu/~driver/driver/preprints.html
[5] Bass R., Electron. J. Probab., 1:11 (1996), 11 | MR | Zbl
[6] Rogers L. C. G., Williams D., Diffusions, Markov processes, and martingales, V. 2, John Wiley Sons, Chichester, 1987